# SDR CNMA20110023

- Difficulty date: April 12, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N387AX
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 84,011 hours, 17,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69690
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVERWING EXIT LIGHTS INOP.  R & R LT OVERWING EMERGENCY EXIT LIGHT BATTERY PACK, OPS CHECKED GOOD AT THIS TIME.
